Categories

Add to cart

Day & Night Nurse capsules

Our Price R R P
£4.75
£4.75
Formula
18 yellow/orange Day Nurse Capsules, each containing paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, pholcodine 5mg in each 30ml dose. 6 green/white Night Nurse Capsules, each containing paracetamol 500mg, Promethazine hydrochloride 10mg, and dextromethorphan hydrobromide 7.5mg.
Description
Day & Night Nurse capsules provide 24 hour relief from the major cold & flu symptoms like tickly cough, shivers, aches and pains, blocked or runny nose, sore throat pain, headache. The non-drowsy nature of Day Nurse Capsules help you carry on with your daily routines during the day time, whereas Night Nurse capsules provide you with restful sleep during the nights.
Dosage
Day time dosage 2 yellow/orange capsules to be taken with a drink every 4 hours with up to 3 doses throughout the day if needed. Night time dosage 2 green/white capsules to be taken with a drink at bed time
Notice
Do not exceed the stated dose. There should 4 hours gap between you day time and night time dose. Not recommended for children under 12 years. Avoid use in pregnancy. Please read the leaflet thoroughly before taking the medication.